# SDR UIEA2016051900335

- Difficulty date: May 17, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 55,558 hours, 8,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Powerpack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK CREW REST EMER LIGHT L5767 & FLIGHT DECK EXIT SIGN M4915 FOUND INOPERATIVE.  POWER PACK RECHARGED & CAPACITY TEST CARRIED OUT RESULTS ARE NORMAL.
